# SDR DALA2015030201977

- Difficulty date: March 1, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EMERGENCY EXIT HATCH 834 DOOR RT VERTICAL SEGMENT FRAME ON PASSENGER CABIN.  SSI 522102.  REPLACED RT VERTICAL SEGMENT FRAME ON EMERGENCY EXIT DOOR 834 IAW SRM 51-72-11 AND DWG D522-79010.
